# SDR IPXA10659901

- Difficulty date: May 7, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 39,360 hours, 12,753 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Component: Flap
- Component part number: 113T23017A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LT WING INBD AFT FLAP UPPER SURFACE INBD AREA FOUND DELAM.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R REPAIR 4, FIG 201 SH.1.
